# SDR CALA2025101309968

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N17564
- Make and model: Boeing 737-9
- Aircraft serial: 67188
- Aircraft time: 8,278 hours, 2,736 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TO BE UNLOCKED AND SLIDING OFF RACK RESECURED CM419 AND LOCKED LATCH. OPS CK GOOD REF AMM 25-32-01.
